Alert archive / New York / Small Craft Advisories in 2011

Small Craft Advisory 92, NWS New York, NY

November 3, 2011

NWS New York, NY issued this small craft advisory at Nov 3, 2011, 4:09 AM EDT. It was in force for 41 hr.

The area

The counties it named.

The facts

Issued
Nov 3, 2011, 4:09 AM EDT (08:09 UTC)
Expired
Nov 4, 2011, 9:36 PM EDT
In force
41 hr
Issued by
NWS New York, NY

The text

As transmitted, in the capitals the NWS used until 2016.

319 
WHUS71 KOKX 030809
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
409 AM EDT THU NOV 3 2011

...HIGH SEAS THROUGH TONIGHT...THEN GUSTY WINDS AND ROUGH SEAS
FRIDAY ON THE COASTAL OCEAN WATERS...
...GUSTY WINDS ON THE REMAINDER OF THE WATERS AROUND LONG ISLAND
FRIDAY AFTERNOON...

ANZ350-353-355-031615-
/O.CAN.KOKX.SW.Y.0039.000000T0000Z-111104T1000Z/
/O.NEW.KOKX.SC.Y.0092.111103T0809Z-111104T2200Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
409 AM EDT THU NOV 3 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EDT FRIDAY.  

* LOCATION...COASTAL OCEAN WATERS SOUTH OF LONG ISLAND.

* SEAS...3 TO 6 FEET.

* WINDS...N WINDS 15 TO 20 KT WITH GUSTS UP TO 30 KT...FRIDAY.

* TIMING...HAZARDOUS SEAS WILL PERSIST THROUGH FRIDAY. GUSTY WINDS
  ON FRIDAY. THE ADVISORY LIKELY WILL NEED TO BE EXTENDED INTO
  FRIDAY NIGHT.

* IMPACT...ROUGH CONDITIONS IN AND AROUND INLETS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ330-335-338-340-345-031615-
/O.NEW.KOKX.SC.Y.0092.111104T1600Z-111104T2200Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
409 AM EDT THU NOV 3 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TO 6 PM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM NOON TO 6 PM EDT FRIDAY. 

* LOCATION...LONG ISLAND SOUND...NEW YORK HARBOR...AND THE BAYS OF
  LONG ISLAND.

* WINDS...NORTH 15 TO 20 KT WITH GUSTS UP TO 25 KT.

* TIMING...STRONGEST WINDS WILL BE FRIDAY AFTERNOON. THE ADVISORY
  LIKELY WILL NEED TO BE EXTENDED INTO FRIDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

MALOIT
7 follow-up statements
005 
WHUS71 KOKX 031552
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
1152 AM EDT THU NOV 3 2011

...HIGH OCEAN SEAS THROUGH TONIGHT...THEN ROUGH CONDITIONS ON ALL
WATERS FRIDAY AFTERNOON AND NIGHT...

ANZ350-353-355-040000-
/O.CON.KOKX.SC.Y.0092.000000T0000Z-111104T2200Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
1152 AM EDT THU NOV 3 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT FRIDAY...

* LOCATION...COASTAL OCEAN WATERS SOUTH OF LONG ISLAND.

* SEAS...3 TO 6 FEET.

* WINDS...N WINDS 15 TO 20 KT WITH GUSTS UP TO 30 KT...FRIDAY.

* TIMING...HAZARDOUS SEAS WILL PERSIST THROUGH FRIDAY. GUSTY WINDS
  WILL DEVELOP ON FRIDAY. THE ADVISORY LIKELY WILL NEED TO BE
  EXTENDED INTO FRIDAY NIGHT AND POSSIBLY SATURDAY.

* IMPACT...ROUGH CONDITIONS ON THE OPEN WATER...AND ALSO NEAR INLETS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ330-335-338-340-345-040000-
/O.CON.KOKX.SC.Y.0092.111104T1600Z-111104T2200Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
1152 AM EDT THU NOV 3 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TO 6 PM EDT
FRIDAY...

* LOCATION...LONG ISLAND SOUND...NEW YORK HARBOR...AND THE BAYS 
  OF LONG ISLAND. 

* WINDS...NORTH 15 TO 20 KT WITH GUSTS UP TO 25 KT.

* TIMING...FRIDAY AFTERNOON. THE ADVISORY MAY NEED TO BE EXTENDED
  INTO FRIDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
209 
WHUS71 KOKX 031825
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
225 PM EDT THU NOV 3 2011

...HIGH OCEAN SEAS THROUGH TONIGHT...THEN ROUGH CONDITIONS ON ALL
WATERS FRIDAY AFTERNOON AND NIGHT...

ANZ350-353-355-040230-
/O.EXT.KOKX.SC.Y.0092.000000T0000Z-111105T1000Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
225 PM EDT THU NOV 3 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT SATURDAY...

* LOCATION...COASTAL OCEAN WATERS SOUTH OF LONG ISLAND.

* SEAS...4 TO 7 FT.

* WINDS...NORTH 15 TO 25 KT WITH GUSTS UP TO 30 KT. A BRIEF GUST
  UP TO 35 KT IS POSSIBLE FRI NIGHT. 

* TIMING...HAZARDOUS SEAS WILL PERSIST THROUGH FRIDAY NIGHT. GUSTY
  WINDS WILL DEVELOP FRIDAY MORNING. THE ADVISORY WILL LIKELY NEED
  TO BE EXTENDED INTO SATURDAY FOR LINGERING SEAS ABOVE 5 FT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ330-340-040230-
/O.EXT.KOKX.SC.Y.0092.111104T1200Z-111105T1000Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
PECONIC AND GARDINERS BAYS-
225 PM EDT THU NOV 3 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 AM FRIDAY TO 6 AM
EDT SATURDAY...

* LOCATION...LONG ISLAND SOUND...NEW YORK HARBOR...AND THE BAYS 
  OF LONG ISLAND. 

* WINDS...NORTH 15 TO 20 KT WITH GUSTS UP TO 30 KT.

* TIMING...FRIDAY INTO FRIDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ335-338-345-040230-
/O.EXT.KOKX.SC.Y.0092.111104T1600Z-111105T0000Z/
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
225 PM EDT THU NOV 3 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TO 8 PM EDT
FRIDAY...

* LOCATION...LONG ISLAND SOUND...NEW YORK HARBOR...AND THE BAYS 
  OF LONG ISLAND. 

* WINDS...NORTH 15 TO 20 KT WITH GUSTS UP TO 25 KT.

* TIMING...FRIDAY AFTERNOON AND EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GOODMAN
102 
WHUS71 KOKX 032337
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
737 PM EDT THU NOV 3 2011

...HIGH OCEAN SEAS THROUGH TONIGHT...THEN ROUGH CONDITIONS ON ALL
WATERS FRIDAY AFTERNOON AND NIGHT...

ANZ350-353-355-040900-
/O.CON.KOKX.SC.Y.0092.000000T0000Z-111105T1000Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
737 PM EDT THU NOV 3 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
SATURDAY...

* LOCATION...COASTAL OCEAN WATERS SOUTH OF LONG ISLAND.

* SEAS...3 TO 6 FEET.

* WINDS...NORTH 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* TIMING...HAZARDOUS SEAS WILL PERSIST THROUGH FRIDAY NIGHT. 
  GUSTY WINDS WILL DEVELOP FRIDAY MORNING. THE ADVISORY WILL 
  LIKELY NEED TO BE EXTENDED INTO SATURDAY FOR LINGERING SEAS 
  ABOVE 5 FT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ330-340-040900-
/O.CON.KOKX.SC.Y.0092.111104T1200Z-111105T1000Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
PECONIC AND GARDINERS BAYS-
737 PM EDT THU NOV 3 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM FRIDAY TO
6 AM EDT SATURDAY...

* LOCATION...EASTERN LONG ISLAND SOUND AND PECONIC AND GARDINERS
  BAYS. 

* WINDS...NORTH 15 TO 20 KT WITH GUSTS UP TO 30 KT.

* TIMING...FRIDAY INTO FRIDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ335-338-345-040900-
/O.CON.KOKX.SC.Y.0092.111104T1600Z-111105T0000Z/
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
737 PM EDT THU NOV 3 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM EDT
FRIDAY...

* LOCATION...WESTERN LONG ISLAND SOUND...NEW YORK HARBOR...AND
  THE SOUTH SHORE BAYS OF LONG ISLAND.

* WINDS...NORTH 15 TO 20 KT WITH GUSTS UP TO 25 KT.

* TIMING...FRIDAY AFTERNOON AND EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
456 
WHUS71 KOKX 040759
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
359 AM EDT FRI NOV 4 2011

...ROUGH CONDITIONS ON ALL WATERS TODAY AND TONIGHT...

ANZ350-353-355-041800-
/O.EXT.KOKX.SC.Y.0092.000000T0000Z-111105T2200Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
359 AM EDT FRI NOV 4 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT SATURDAY...

* LOCATION...COASTAL OCEAN WATERS SOUTH OF LONG ISLAND.

* SEAS...4 TO 7 FEET.

* WINDS...NORTH 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* TIMING...HAZARDOUS SEAS WILL PERSIST THROUGH SATURDAY. GUSTY
  WINDS WILL DEVELOP THIS MORNING AND CONTINUE THROUGH EARLY
  SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ330-340-041800-
/O.CON.KOKX.SC.Y.0092.111104T1200Z-111105T1000Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
PECONIC AND GARDINERS BAYS-
359 AM EDT FRI NOV 4 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING
TO 6 AM EDT SATURDAY...

* LOCATION...EASTERN LONG ISLAND SOUND AND PECONIC AND GARDINERS 
  BAYS. 

* WINDS...NORTH 10 TO 20 KT WITH GUSTS UP TO 25 KT.

* TIMING...THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ335-338-345-041800-
/O.CON.KOKX.SC.Y.0092.111104T1600Z-111105T0000Z/
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
359 AM EDT FRI NOV 4 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM
EDT THIS EVENING...

* LOCATION...WESTERN LONG ISLAND SOUND...NEW YORK HARBOR...AND 
  THE SOUTH SHORE BAYS OF LONG ISLAND. 

* WINDS...NORTH 10 TO 20 KT WITH GUSTS UP TO 25 KT.

* TIMING...THIS AFTERNOON AND EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
848 
WHUS71 KOKX 041338
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
938 AM EDT FRI NOV 4 2011

...ROUGH CONDITIONS ON ALL WATERS TODAY AND INTO TONIGHT...

ANZ335-338-345-042100-
/O.EXT.KOKX.SC.Y.0092.111104T1338Z-111105T0000Z/
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
938 AM EDT FRI NOV 4 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* LOCATION...WESTERN LONG ISLAND SOUND...NEW YORK HARBOR...AND 
  THE SOUTH SHORE BAYS OF LONG ISLAND. 

* WINDS...NORTH 10 TO 20 KT WITH GUSTS UP TO 25 KT.

* TIMING...THIS AFTERNOON AND EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ330-340-042100-
/O.CON.KOKX.SC.Y.0092.000000T0000Z-111105T1000Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
PECONIC AND GARDINERS BAYS-
938 AM EDT FRI NOV 4 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
SATURDAY...

* LOCATION...EASTERN LONG ISLAND SOUND AND PECONIC AND GARDINERS 
  BAYS. 

* WINDS...NORTH 10 TO 20 KT WITH GUSTS UP TO 25 KT.

* TIMING...THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ350-353-355-042100-
/O.CON.KOKX.SC.Y.0092.000000T0000Z-111105T2200Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
938 AM EDT FRI NOV 4 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT
SATURDAY...

* LOCATION...COASTAL OCEAN WATERS SOUTH OF LONG ISLAND.

* SEAS...4 TO 7 FEET.

* WINDS...NORTH 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* TIMING...HAZARDOUS SEAS WILL PERSIST THROUGH SATURDAY. GUSTY
  WINDS WILL CONTINUE THROUGH EARLY SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
729 
WHUS71 KOKX 041859
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
259 PM EDT FRI NOV 4 2011

...GUSTY WINDS AND ROUGH SEAS OVER THE WATERS...

ANZ335-338-345-050200-
/O.EXT.KOKX.SC.Y.0092.000000T0000Z-111105T0200Z/
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
259 PM EDT FRI NOV 4 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* LOCATION...WESTERN LONG ISLAND SOUND...NEW YORK HARBOR...AND 
  THE SOUTH SHORE BAYS OF LONG ISLAND. 

* WINDS...NORTH 15 TO 20 KT WITH GUSTS UP TO 25 KT.

* TIMING...THROUGH THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ330-340-050300-
/O.CON.KOKX.SC.Y.0092.000000T0000Z-111105T1000Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
PECONIC AND GARDINERS BAYS-
259 PM EDT FRI NOV 4 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
SATURDAY...

* LOCATION...EASTERN LONG ISLAND SOUND AND PECONIC AND GARDINERS 
  BAYS. 

* WINDS...NORTH 15 TO 20 KT WITH GUSTS UP TO 25 KT.

* TIMING...THROUGH TONIGHT WITH STRONGEST WINDS THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ350-353-355-050300-
/O.CON.KOKX.SC.Y.0092.000000T0000Z-111105T2200Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
259 PM EDT FRI NOV 4 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT
SATURDAY...

* LOCATION...COASTAL OCEAN WATERS SOUTH OF LONG ISLAND.

* SEAS...4 TO 7 FEET.

* WINDS...NORTH 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* TIMING...HAZARDOUS SEAS WILL PERSIST THROUGH SATURDAY. STRONGEST
  WINDS WILL OCCUR TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
559 
WHUS71 KOKX 050136
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
936 PM EDT FRI NOV 4 2011

...ROUGH CONDITIONS ON THE OCEAN WATERS...

ANZ350-353-355-051000-
/O.CAN.KOKX.SC.Y.0092.000000T0000Z-111105T2200Z/
/O.NEW.KOKX.SC.Y.0093.111105T0200Z-111105T2200Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
936 PM EDT FRI NOV 4 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EDT SATURDAY. 

* LOCATION...COASTAL OCEAN WATERS SOUTH OF LONG ISLAND.

* SEAS...3 TO 6 FEET.

* WINDS...NORTH 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* TIMING...HAZARDOUS SEAS WILL PERSIST THROUGH SATURDAY. 
  STRONGEST WINDS WILL OCCUR TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ335-338-345-050245-
/O.CAN.KOKX.SC.Y.0092.000000T0000Z-111105T0200Z/
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
936 PM EDT FRI NOV 4 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

OCCASIONAL GUSTS TO 25 KT ARE POSSIBLE THROUGH MIDNIGHT TONIGHT.

$$

ANZ330-340-050245-
/O.CAN.KOKX.SC.Y.0092.000000T0000Z-111105T1000Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
PECONIC AND GARDINERS BAYS-
936 PM EDT FRI NOV 4 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

OCCASIONAL GUSTS TO 25 KT ARE POSSIBLE THROUGH MIDNIGHT TONIGHT.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this small craft advisory went out at Nov 3, 4:02 AM EDT, 7 minutes earlier.

Area forecast discussion, Nov 3, 4:02 AM EDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
402 AM EDT THU NOV 3 2011

.SYNOPSIS...
HIGH PRESSURE RETREATS TO THE SOUTH TODAY...AS A COLD FRONT
APPROACHES FROM THE WEST TODAY...THEN CROSSES THE TRI STATE
TONIGHT. STRONG HIGH PRESSURE WILL THEN BUILD IN BEHIND THE FRONT
THROUGH THE WEEKEND. THE HIGH WILL SLIDE OFF THE COAST EARLY NEXT
WEEK...ALLOWING WEAKENING COLD FRONT TO APPROACH. THIS FRONT
SHOULD THE REGION BY NEXT WEDNESDAY OR THURSDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
PATCHY FOG THIS MORNING THROUGH ABOUT AN HOUR OR TWO AFTER SUNRISE
ACROSS INTERIOR ZONES...WITH POCKETS OF FREEZING FOG IN NORMALLY
COLDER VALLEYS.

A DEEP LAYER RIDGE AXIS SLIDES TO THE SOUTHEAST TODAY....AS A
NORTHERN STREAM TROUGH MOVES INTO SOUTHEASTERN CANADA BY
EVENING...AND A SOUTHERN STREAM CUTOFF LOW MOVES INTO THE
TENNESSEE RIVER VALLEY. MAIN IMPACT WILL BE A GRADUAL INCREASE IN
RELATIVELY THIN HIGH CLOUDS THROUGH THE DAY.

FOR HIGHS TODAY BLENDED MAV/MET GUIDANCE WITH A MIX DOWN FROM 950
HPA - PER MODEL SOUNDINGS - AND NAM 2-METER TEMPERATURES. VALUES A
FEW DEGREES ABOVE NORMAL ARE EXPECTED.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM FRIDAY/...
AFOREMENTIONED NORTHERN AND SOUTHERN STREAM SYSTEMS PHASE
TONIGHT...AND MOVE INTO THE REGION AS A DEEP TROUGH STRETCHING
FROM NORTHERN NEW ENGLAND DOWN TO THE ANCHORING CUTOFF LOW OVER
THE CENTRAL APPALACHIANS. WITH THE MAIN FORCING SPLITTING TO OUR
NORTH AND SOUTH IN THIS SCENARIO...SHOULD REMAIN DRY...WITH ONLY
SOME PASSING LOW END MID LEVEL CLOUDS LATE RIGHT WITH TO JUST
BEHIND THE SURFACE COLD FRONT.

FOR LOWS TONIGHT BLENDED MAV/MET GUIDANCE TO COMPROMISE BETWEEN
THE TIMING DIFFERENCES BETWEEN THE SLOWER NAM AND FASTER GFS.
BEFORE ABOUT 7Z...WEIGHED HOURLY TEMPERATURES TOWARDS GENERALLY
COOLER MAV GUIDANCE TO REFLECT POTENTIAL FOR SOME RADIATIONAL
COOLING IN THE EVENING WITH RELATIVELY LIGHT WINDS AND ONLY SOME
THIN HIGH CLOUDS OVERHEAD. EXPECT LOWS TO BE A FEW DEGREES ABOVE
NORMAL.

ANY CLOUDS QUICKLY CLEAR OUT IN THE MORNING...THOUGH THE
ESCARPMENT IN FAR WESTERN ORANGE COUNTY COULD SEE SOME LAKE
EFFECT CLOUDS IN THE AFTERNOON. WITH DECENT LOW LEVEL COLD
ADVECTION SHOULD SEE HIGHS LESS THAN 10 DEGREES ABOVE MORNING
LOWS. THIS IS CONSISTENT WITH A BLEND OF THE COOLER OF MAV/MET
GUIDANCE WITH NAM 2-METER TEMPERATURES. THIS DELIBERATE WEIGHTING
OF THINGS TOWARDS THE NAM IS DONE TO REFLECT THAT THE GFS IS NOT
BRINGING IN AS MUCH LOW LEVEL COLD AIR BEHIND THE FRONT AS
COMPARED TO OTHER MODELS. EXCEPT HIGHS TO BE A FEW DEGREES BELOW
NORMAL AS A RESULT.

&&

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
A STRONG...BROAD AREA OF HIGH PRESSURE OVER THE GREAT LAKES AND OHIO
VALLEY REGIONS WILL BUILD INTO THE REGION THIS WEEKEND. THIS AREA OF
HIGH PRESSURE WILL BUILD OFFSHORE EARLY NEXT WEEK...ALLOWING A COLD
FRONT TO APPROACH THE REGION.

WITH HIGH PRESSURE OVER THE REGION...EXPECT AN EXTENDED PERIOD OF
DRY WEATHER CONDITIONS. TEMPERATURES ON SATURDAY WILL REMAIN COOL
WITH HIGHS ONLY IN THE UPPER 40S AND LOWER 50S. HOWEVER...A GRADUAL
WARMING TREND IS EXPECTED SUNDAY...WITH TEMPERATURES ABOVE NORMAL BY
MONDAY AND TUESDAY. HIGHS ON SUNDAY ARE FORECAST TO REACH THE MIDDLE
TO UPPER 50S. BY MONDAY AND TUESDAY...HIGHS ARE EXPECTED IN THE
UPPER 50S AND LOWER 60S.

WITH THE HIGH MOVING OFFSHORE ON MONDAY AND A COLD FRONT APPROACHING
FROM THE WEST ON TUESDAY...EXPECTED SOME MID AND HIGH LEVEL CLOUDS
TO MOVE ACROSS THE REGION BY TUESDAY AND WEDNESDAY. WILL CARRY
SLIGHT CHANCE POPS ON WEDNESDAY WITH THE COLD FRONT APPROACHING FROM
THE WEST. THERE IS SOME TIMING DIFFERENCE AMONG THE MODELS...HOWEVER
TRENDED CLOSER TO THE ECMWF TIMING.

&&

.AVIATION /08Z THURSDAY THROUGH MONDAY/...
A LIGHT W/SW FLOW EARLY THIS MORNING WILL GRADUALLY RAMP UP TO
AROUND 10 KT BY 18Z. PATCHY MVFR FOG POSSIBLE OUTSIDE THE NYC
TERMINALS FROM 09Z TO 12Z. GUST UP TO 18 KT ALSO POSSIBLE IN THE
AFT...ESPECIALLY AT KEWR.

COLD FRONT APPROACHES FROM THE NW AND PASSES THROUGH THE TERMINALS
BETWEEN 03Z AND 06Z FRI. ONLY HIGH CLOUDS FORECAST TO PRECEDE THE
FRONT WITH A DRY FRONTAL PASSAGE FORECAST.

AFTER 06Z FRI...WINDS VEER AROUND TO THE N AND GRADUALLY STRENGTHEN.
MODEL SOUNDINGS DEPICT A LOW-LEVEL INVERSION IN PLACE WITH
SHALLOW COLD AIR FILTERING IN BEHIND THE FRONT. THERE MAY BE A
BRIEF PERIOD OF LOW CLOUDS AT THE BASE OF THE INVERSION...BUT
CONFIDENCE TOO LOW AT THIS TIME TO GO ANYTHING MORE THAN SCT FOR
THE 30H TAF SITES.

OUTLOOK FOR 06Z FRIDAY THROUGH MONDAY...

FRI-MON...VFR. GUSTY N WINDS POSSIBLE FRI AND FRI NIGHT.

&&

.MARINE...
EASTERLY SWELLS WILL KEEP SEAS ON THE COASTAL OCEAN WATERS AT
SMALL CRAFT LEVELS THROUGH TONIGHT...THEN GUSTY NW WINDS DEVELOP
OVER THE WATERS FRIDAY...WITH ALL AREAS EXPERIENCING SMALL CRAFT
GUSTS BY AFTERNOON. AS A RESULT HAVE CONVERTED THE SCA FOR
HAZARDOUS SEAS ON THE COASTAL OCEAN WATERS TO A GENERIC SCA AND
EXTENDED THROUGH 22Z FRIDAY...AND HAVE HOISTED A SCA FOR THE
REMAINDER OF THE WATERS STARTING AT 16Z FRIDAY THROUGH 22Z FRIDAY.

SCA CONDITIONS ARE EXPECTED TO CONTINUE ON THE AREA WATERS FRIDAY
NIGHT...THEN ON JUST THE OCEAN WATERS INTO SATURDAY. THEN AS HIGH
PRESSURE BUILDS OVER THE WATERS...AN EXTENDED PERIOD OF QUIET
CONDITIONS SHOULD BEGIN SAT NIGHT AND LAST INTO EARLY NEXT WEEK.
NEXT CHANCE OF SCA CONDITIONS COULD BE TUESDAY AS LOW PRESSURE
PASSES WELL SOUTH OF THE AREA WATERS.

&&

.HYDROLOGY...
DRY THROUGH THE MIDDLE OF NEXT WEEK.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
NJ...NONE.
MARINE...SMALL CRAFT ADVISORY FROM NOON TO 6 PM EDT FRIDAY FOR ANZ330-
     335-338-340-345.
     SMALL CRAFT ADVISORY UNTIL 6 PM EDT FRIDAY FOR ANZ350-353-355.

&&

SYNOPSIS AND NEAR/SHORT TERM...MALOIT
LONG TERM...BC
AVIATION...DW
MARINE...BC/MALOIT
HYDROLOGY...MALOIT
Hazardous weather outlook, Nov 2, 9:07 AM EDT, 19 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW YORK NY
907 AM EDT WED NOV 2 2011

CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-031000-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-
EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX-
EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX-
RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK-
NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU-
907 AM EDT WED NOV 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ350-353-355-031000-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
907 AM EDT WED NOV 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE IS THE POTENTIAL FOR GALE FORCE WIND GUSTS FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ330-335-338-340-345-031000-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
907 AM EDT WED NOV 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

Nearby

Small Craft Advisories in New York, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.